# SDR DL76L050263

- Difficulty date: May 7, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 57,466 hours, 8,977 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 251005676
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O SEAT ADJUST INOP ELEC BURNING SMELL NOTED.  REPLACED SEAT ASSY.
